Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
35 医学部 >
3502 保健学科 >
350201 群馬保健学紀要 >
第18巻 (1998) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/1677

Title: On Maximal Ideal Cycles for 2-Dimensional Normal Double Points
Authors: Tomaru, Tadashi
Issue Date: Mar-1998
Publisher: 群馬大学医学部保健学科
Citation: 群馬保健学紀要. 18, 17-21 (1998)
Abstract: In this paper we study the maximal ideal cycle on the minimal good resolution of a normal double point (X, o) defined by z^2=f(x, y) over the complex number field. We compare it to the fundamental cycle on the minimal resolution of (X, o). By using an argument of covering surface, we show that the ratio of coefficients of such both cycles on any exceptional component is always 1 or 2.
URI: http://hdl.handle.net/10087/1677
ISSN: 1343-4179
Appears in Collections:第18巻 (1998)

Files in This Item:

File Description SizeFormat
KJ00004426504.pdf413.42 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2010  Duraspace - Feedback